Children'S Plus M-S Cold
Children'S Plus M-S Cold

Children'S Plus M-S Cold
WARNINGS


What may interact with Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

Do not take this medicine with any of the following medications:
-cocaine
-ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine
-MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate
-stimulant medicines like dextroamphetamine and others

This medicine may also interact with the following medications:
-alcohol
-bretylium
-furazolidone
-imatinib
-isoniazid
-linezolid
-mecamylamine
-medicines for anxiety or sleep
-medicines for blood pressure like atenolol, clonidine, doxazosin, methyldopa, metoprolol
-medicines for chest pain like isosorbide dinitrate, nitroglycerin
-medicines for enlarged prostate like tamsulosin
-medicines for sleep during surgery
-other medicines for cold, cough or allergy
-other medicines with acetaminophen
-procarbazine
-reserpine
-St. John''s Wort

What should I tell my health care provider before I take Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

They need to know if you have any of these conditions:

-asthma
-cough that does not go away
-cough with a lot of phlegm
-diabetes
-glaucoma
-heart disease
-high blood pressure
-if you often drink alcohol
-liver disease
-taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days
-thyroid disease
-trouble passing urine
-an unusual or allergic reaction to acetaminophen, chlorpheniramine, dextromethorphan, phenylephrine, other medicines, foods, dyes, or preservatives
-pregnant or trying to get pregnant
-breast-feeding

What should I watch for while using Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain, nasal congestion, or cough that gets worse or lasts for more than 7 days. Call your doctor if you have a fever that gets worse or lasts for more than 3 days. If you have a cough that lasts more than 2 days, if your cough comes back, or if it occurs with a fever, rash, headache, nausea, or vomiting see your doctor.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date.


What may interact with Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

Do not take this medicine with any of the following medications:
-cocaine
-ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine
-MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate
-stimulant medicines like dextroamphetamine and others

This medicine may also interact with the following medications:
-alcohol
-bretylium
-furazolidone
-imatinib
-isoniazid
-linezolid
-mecamylamine
-medicines for anxiety or sleep
-medicines for blood pressure like atenolol, clonidine, doxazosin, methyldopa, metoprolol
-medicines for chest pain like isosorbide dinitrate, nitroglycerin
-medicines for enlarged prostate like tamsulosin
-medicines for sleep during surgery
-other medicines for cold, cough or allergy
-other medicines with acetaminophen
-procarbazine
-reserpine
-St. John''s Wort

What should I tell my health care provider before I take Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

They need to know if you have any of these conditions:

-asthma
-cough that does not go away
-cough with a lot of phlegm
-diabetes
-glaucoma
-heart disease
-high blood pressure
-if you often drink alcohol
-liver disease
-taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days
-thyroid disease
-trouble passing urine
-an unusual or allergic reaction to acetaminophen, chlorpheniramine, dextromethorphan, phenylephrine, other medicines, foods, dyes, or preservatives
-pregnant or trying to get pregnant
-breast-feeding

What should I watch for while using Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain, nasal congestion, or cough that gets worse or lasts for more than 7 days. Call your doctor if you have a fever that gets worse or lasts for more than 3 days. If you have a cough that lasts more than 2 days, if your cough comes back, or if it occurs with a fever, rash, headache, nausea, or vomiting see your doctor.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date.

Get a free BuzzRx coupon and save up to 81% on Children'S Plus M-S Cold This brand name medication is in the therapeutic class of Cold and Flu and has an average retail price of $.00. With your free BuzzRx coupon,you could pay as low as $.00 for the most common version of Children'S Plus M-S Cold at any participating pharmacy including Walgreens, CVS, Rite Aid, and more. Ask your pharmacist to enter your BuzzRx prescription coupon at check-out to ensure you're getting the best price on Children'S Plus M-S Cold.